Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Delay in taking Telmisartin for high BP. Risky?

I take 40mg daily of Telmisartin/Micardis daily for high blood pressure . I am on a discount drug plan. My prescription is delayed (comes via mail) and I cannot afford to buy a full month s worth from the pharmacy. Since this is a medication that nobody will fill in less than 30 day dose at minimum of 140.00 I will be without for from 6 to 10 days. Is this extremely risky? What might be the effects (including withdrawal) of this period of missed dosage?
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
This is really risky to be without medication for so long when you are taking regular medication for BP. Although there is no rebound hypertension in cases od Telmisartin using, but it is not good for controlling your BP.
It also depends on the level of BP you are suffering from, if you are in moderate to severe range that is your BP is 160-180 systolic than it can be very dengerous and you have to do something for this and even if you are in mild BP range I would suggest you to do something to arrange for this problem and improve your condition.
Thanks and take care.
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor